Re: Blood in Stool - Antifungals - Worried. by clandestine ..... Candida & Dysbiosis Forum
Date: 2/19/2015 7:33:51 AM ( 6 years ago ago)
Jhan, thanks so much for the reply.
Wondering how you knew the blood you had was definitely from hemorroids? And I will absolutely stop treatment for a little while.
Why no probiotics? Wouldn't probiotics only be helpful? I'm confused on this point, if you could elaborate why probiotics would not be a good idea in this situation that'd be great.
I don't do enemas whatsoever at this point. And I'm not constipated; haven't been for years. So I don't feel this was the case.
This is unfortunate because I had wanted to start Nystatin enemas, and was just about to. Now I'm afraid to do so. Would enemas for me be not recommended? Or do you feel I can proceed with no issue?
Interesting you've been rotating antifungals for years with no ill effects. Obviously I did not expect this sort of thing to happen, and antifungals seem like the primary culprit at this juncture. My bowel movement this morning was normal; no blood whatsoever. I wonder if this was an isolated incident. I don't want to discontinue antifungals, but obviously I have concerns. Maybe dosing down and close monitoring.
<< Return to the standard message view
fetched in 0.20 sec, referred by www.curezone.com/forums/fmp.asp?i=2237680